# SDR GTIA2024010337730

- Difficulty date: January 2, 2024
- Submitted: January 3, 2024
- Operation: Air carrier
- Aircraft: N917NK
- Make and model: Airbus A320-271N
- Aircraft serial: 9179
- Aircraft time: 12,295 hours, 5,089 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AFT CABIN HAD STRONG MUSTY SMELL ON THE DESCENT INTO DFW PASSING THRU 16,0000-FOUND EMERGENCY EXIT ROW TO SMELL LIKE BAD BODY ODOR CAPT STATED SMELL STARTED WHEN FLYING THROUGH RAIN PERFORMED AQE INSP IAW AMM 05-50-00-810-831A USING AEROTRACER NK13335T NO DEFECTS NOTED INSP APU OIL NO DEFECTS NOTED
